# SDR DALA2017030701988

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB DOOR E/E.  FOUND TO BE OUT OF LIMITS PER ERA 511165.  REPAIRED IAW SRM 52-00-01, AND ERA 5111165.
